MAUDE Adverse Event Report: SYNTHES GMBH ONE-THIRD TUBULAR PLATE WITH COLLAR 3 HOLES/37MM; PLATE, FIXATION, BONE

SYNTHES GMBH ONE-THIRD TUBULAR PLATE WITH COLLAR 3 HOLES/37MM; PLATE, FIXATION, BONE
Catalog Number 241.33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent surgery to implant a one-third tubular plate for ankle fracture fixation on an unknown date.Cortical and cancellous screws were used for fixation, as well as an additional va lcp t fusion plate.Fifteen weeks postoperatively, the patient experienced joint rigidity and pain.Hardware was removed.Union had been achieved at approximately 12 weeks.This report involves one one-third tubular plate with collar 3 holes/37mm.This is report 1 of 4 for (b)(4).

Brand Name
ONE-THIRD TUBULAR PLATE WITH COLLAR 3 HOLES/37MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17612920
Report Number8030965-2023-10703
Device Sequence Number17822281
Product Code HRS
UDI-Device Identifier10886982166807
UDI-Public(01)10886982166807
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number241.33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2023
Initial Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: VA-LCP(; UNK - SCREWS: CANCELLOUS; UNK - SCREWS: CORTICAL : TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale